RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 6(330), Pages 175–176 (Mi umn246)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Free $G$-sheaves on closed Riemann surfaces

O. V. Schwarzman

Independent University of Moscow

DOI: https://doi.org/10.4213/rm246

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:6, 1263–1264

Bibliographic databases:

MSC: 30F99
Accepted: 02.10.1999

Citation: O. V. Schwarzman, “Free $G$-sheaves on closed Riemann surfaces”, Uspekhi Mat. Nauk, 54:6(330) (1999), 175–176; Russian Math. Surveys, 54:6 (1999), 1263–1264

Citation in format AMSBIB
\Bibitem{Sch99}
\by O.~V.~Schwarzman
\paper Free $G$-sheaves on closed Riemann surfaces
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 6(330)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn246}
\crossref{https://doi.org/10.4213/rm246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1744673}
\zmath{https://zbmath.org/?q=an:0959.14024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54.1263S}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 6
\pages 1263--1264
\crossref{https://doi.org/10.1070/rm1999v054n06ABEH000246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087436000018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033266971}


Linking options:
  • http://mi.mathnet.ru/eng/umn246
  • https://doi.org/10.4213/rm246
  • http://mi.mathnet.ru/eng/umn/v54/i6/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Schwarzman, “Free Algebras of Automorphic Forms on the Upper Half-Plane”, Funct. Anal. Appl., 37:2 (2003), 147–154  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:139
    Full text:60
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018